MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES

ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES
Catalog Number 06P01-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for patient information, 1.Patient identifier = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false repeat reactive alinity s hiv ag/ab combo results which nonreactive by the western blot hiv1 and hiv2 on multiple donors on multiple alinity s analyzer.The results provided were: on (b)(6) 2022 sid (b)(6) on (b)(4) initial=1.00 s/co (> or = 1.00 s/co=reactive) /repeated on (b)(6) 2022=4.25 s/co and 10.51 s/co.On (b)(6) 2022 sid (b)(6) on alinity (b)(4) initial=2.94 s/co /repeated on (b)(6) 2022=3.84 and 0.07 s/co (< 1.00 s/co=nonreactive).On (b)(6) 2022 sid (b)(6) on (b)(4) initial=2.86 s/co /repeated=4.48 s/co and 0.05 s/co there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data history of alinity s hiv ag/ab combo reagent, ln 6p01-60, lot number 42511be00.The ticket search determined that there is as expected complaint activity for the likely cause lots.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Overall reactive rates of ln 6p01-60, lot 42511be00 at biolife plasma services (social circle), applicable peer sites and across all us customer sites were collected and assessed.Across all us blood screening customers, the initial reactive rate (irr), repeat reactive rate (rrr) and specificity (assuming zero prevalence) observed for lot 42511be00 are within product requirements and comparable to other lots analyzed in the comparison.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.There was no issue with reagent performance identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity s hiv ag/ab combo reagent, lot number 42511be00.
 
Event or Problem Description
The customer observed false repeat reactive alinity s hiv ag/ab combo results which nonreactive by the western blot hiv1 and hiv2 on multiple donors on multiple alinity s analyzer.The results provided were: on (b)(6) 2022 sid (b)(6) on as1285 initial = 1.00 s/co (> or = 1.00 s/co=reactive) /repeated on (b)(6) 2022 = 4.25 s/co and 10.51 s/co.On (b)(6) 2022 sid (b)(6) on alinity as1319 initial= 2.94 s/co /repeated on (b)(6) 2022=3.84 and 0.07 s/co (< 1.00 s/co = nonreactive).On (b)(6) 2022 sid (b)(6) on ali01319 initial= 2.86 s/co /repeated=4.48 s/co and 0.05 s/co additional information provided on 10feb2023: on (b)(6) 2023 sid (b)(6) on alinity as1322 initial = 11.59 s/co /repeated=9.61 s/co and 0.06 s/co additional information provided on 10feb2023: on (b)(6) 2023 sid (b)(6) on as1305 initial = 2.93 s/co /repeated = 8.41 s/co and 0.06 s/co.On (b)(6) 2023 sid (b)(6) on as1307 initial= 9.56 s/co /repeated = 4.34 s/co and 0.27 s/co.On (b)(6) 2023 sid (b)(6) on as1304 initial = 1.72 s/co /repeated = 6.28 s/co and 2.98 s/co.Additional information provided on 16feb2023: on (b)(6) 2023 sid (b)(6) on as1322 initial= 11.59 s/co /repeated = 9.61 s/co and 0.06 s/co.On (b)(6) 2023 sid (b)(6) on as1305 initial= 2.93 s/co /repeated = 8.41 s/co and 0.06 s/co.On (b)(6) 2023 sid (b)(6) on as1307 initial= 9.56 s/co /repeated = 4.34 s/co and 0.27 s/co.On (b)(6) 2023 sid (b)(6) on as1304 initial = 1.72 s/co /repeated = 6.28 s/co and 2.98 s/co there was no reported impact to patient management.
 
Event or Problem Description
The customer observed false repeat reactive alinity s hiv ag/ab combo results which nonreactive by the western blot hiv1 and hiv2 on multiple donors on multiple alinity s analyzer.The results provided were: on 12dec2022 sid (b)(6) on (b)(4) initial=1.00 s/co (> or = 1.00 s/co=reactive) /repeated on 13dec2022=4.25 s/co and 10.51 s/co on 15dec2022 sid (b)(6) on alinity (b)(4) initial=2.94 s/co /repeated on 16dec2022=3.84 and 0.07 s/co (< 1.00 s/co=nonreactive) on 16dec2022 sid (b)(6) on (b)(4) initial=2.86 s/co /repeated=4.48 s/co and 0.05 s/co additional information provided on 10feb2023: on 19jan2023 sid (b)(6) on alinity (b)(4) initial=11.59 s/co /repeated=9.61 s/co and 0.06 s/co there was no reported impact to patient management.
 
Additional Manufacturer Narrative
Updated section b5 describe event or problem: additional information provided on 10feb2023: on 19jan2023 sid (b)(6) on alinity (b)(4) initial=11.59 s/co /repeated=9.61 s/co and 0.06 s/co.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.

Brand Name
ALINITY S HIV AG/AB COMBO REAGENT KIT
Common Device Name
HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16173606
Report Number3002809144-2023-00035
Device Sequence Number2331714
Product Code QHM
UDI-Device Identifier00380740117184
UDI-Public00380740117184
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
BL 125679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2023
Device Catalogue Number06P01-60
Device Lot Number42511BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2022
Supplement Date Received by Manufacturer02/10/2023
03/20/2023
Initial Report FDA Received Date01/16/2023
Supplement Report FDA Received Date03/02/2023
03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, AS1285; ALNTY S SYSTEM, 06P16-01, AS1285; ALNTY S SYSTEM, 06P16-01, AS1285; ALNTY S SYSTEM, 06P16-01, AS1303; ALNTY S SYSTEM, 06P16-01, AS1304; ALNTY S SYSTEM, 06P16-01, AS1305; ALNTY S SYSTEM, 06P16-01, AS1307; ALNTY S SYSTEM, 06P16-01, AS1319; ALNTY S SYSTEM, 06P16-01, AS1319; ALNTY S SYSTEM, 06P16-01, AS1319; ALNTY S SYSTEM, 06P16-01, AS1322
Patient SexUnknown